- -

Compact self T1-complementary spaces without isolated points

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Compact self T1-complementary spaces without isolated points

Show full item record

Tkachenko, M. (2009). Compact self T1-complementary spaces without isolated points. Applied General Topology. 10(2):269-276. doi:10.4995/agt.2009.1739.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86708

Files in this item

Item Metadata

Title: Compact self T1-complementary spaces without isolated points
Author:
Issued date:
Abstract:
[EN] We present an example of a compact Hausdorff self T1-complementary space without isolated points. This answers Question 3.11 from [A compact Hausdorff topology that is a T1-complementof itself, Fund. Math. 175 (2002), ...[+]
Subjects: Alexandroff duplicate , ˇCech–Stone compactification , Compact , Isolated point , T1-complementary , Transversal topology
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2009.1739
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2009.1739
Type: Artículo

This item appears in the following Collection(s)

Show full item record